# SDR ASAA0380561

- Difficulty date: August 19, 2003
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Line
- Condition: Blocked
- Location: Nr 1 Fire Bottle
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PDX LINE CHECK, NR 1 FIRE BOTTLE WAS DISCHARGED TO EXTINGUISH APU FIRE.  DISCOVERED LINE WAS PARTIALLY BLOCKED WITH DISCHARGE HEAD SHRAPNEL.  REPLACED FLEX LINE.  (M)
